# SDR 97FDEA00648

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 18288
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734742
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0195 004 NR 2 SPOILER TRAILING EDGE IS DELAMINATED.  REPAIRED NR 2 SPOILER IAW FED-EX SRM 57-50-06.
